Бондар О. П.
Укр. мат. журн. - 1999. - 51, № 10. - С. 1431–1432
In terms of the Eulerian characteristic, we obtain the condition for the existence of Bott functions on differentiable manifolds with a set of critical points which consists of connected homeomorphic submanifolds.
Укр. мат. журн. - 1993. - 45, № 12. - С. 1702–1705
We consider smooth functions on a manifold, the set of critical points of which is a disjoint union of the differentiable submanifolds. A topological invariant is introduced, in terms of which the minimal number of critical submanifolds of such functions can be estimated.